Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Is there any treatment to do away with the white patches on the body ?

sir, my husband 26yr old.his height is 5 8 .weight is 72kg.he had white patches(bolli in telugu)on his hip.but my husband says that this patches are heriditary because my father also had this patches on his back of his body. sir,i want to remove that white patches forever from my husband s it possible.if possible what i have to do.plz tell me your suggestion sir..
Asked On : Fri, 19 Aug 2011
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Are these patches itchy and scaly. It could be due to fungal infection. There could be sweat accumulation and bad hygiene causing this. Keep the body free from sweat accumulation, take bath regularly, change clothes regularly. Use cool cotton clothes. You need to show to a Dermatologist for proper diagnosis and treatment as what you described can be due to many possibilities.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor